# SDR IPXA2023101128515

- Difficulty date: September 30, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,321 hours, 14,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UPF53571530200
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS COMPARTMENT RH FR85 TO FR86 INTERCOSTAL CRACKED. VERIFIED INTERCOSTAL INSTALLED. INSTALLED NEW PARTS. IAW A300 SRM 51-40-21. REVIEWED
